# SDR QXEA200600593

- Difficulty date: February 15, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT SIDE OF VERTICAL STAB SKIN LEADING EDGE IS BENT BETWEEN RIBS 10 AND 7.  MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-02-250-801 AND HORIZON EA 6-55-109.
